Authors: Kapetanović, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On theories with the general disjunction property
Journal: Algebra Universalis
Volume: 57
Issue: 1
First page: 127
Last page: 129
Issue Date: 1-Aug-2007
Rank: M22
ISSN: 0002-5240
DOI: 10.1007/s00012-007-1992-6
A property is defined which generalizes both the disjunction property and the instantiation property of Horn clause theories. A necessary and sufficient condition is given for a theory in order to have that property and examples are used to show its applicability.
Keywords: Disjunction property | Horn theory
Publisher: Springer Link

Show full item record

Page view(s)

checked on Dec 7, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.